# SDR DALA2022103107027

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2472318) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOC. BS 270 TO BS 294.5 BL 0 AT FWD GALLEY AREA. REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOC. BS 270 TO BS 294.5 BL 0 AT FWD GALLEY AREA AS PER B737-900 SRM 51-10-02-0G ITEM 9 AND DWG 141A5410.
